# SDR AALA990436

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 9936534177
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP BELOW G2 AFT INBOARD MONT PAD.  CUT OUT DAMAGED AND INSTALLED DOUBLER REPAIR PER AARD 53-00-00-02.  (M)
